MathSciNet Relay Station
MathSciNet bibliographic data
MR3098260 30C45 (30C80)
Ali, Rosihan M.; Cho, Nak Eun; Jain, Naveen Kumar; Ravichandran, V. Radii of starlikeness and convexity for functions with fixed second coefficient defined by subordination. Filomat 26 (2012), no. 3, 553–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement